# SDR SWAA2021072195862

- Difficulty date: July 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 51,792 hours, 31,025 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BIN FLOORING CRACKED ; / [01] OK TO CONTINUE PER MEL 25-16-01 SP#1B AUTH# 18481; [02] REF# 1874323 WORKING MEL 25-16-01 REMOVED AND REPLACED PANEL 120CF IAW AMM 25-52-10 CLEARS MEL ON LP# 1874326
